MAUDE Adverse Event Report: CARTIHEAL LTD. AGILI-C

CARTIHEAL LTD. AGILI-C
Model Number AGILI-C 7.5MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint effusion (4849)
Date of Event 08/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was treated at (b)(6) 2024 with five agili-c 7.5mm implants.4 implants in the trochlea and 1 implant in the mfc (medial femoral condyle).Post-op knee x-rays indicated that mfc implant was protruding and not fully recessed below the articular cartilage to the level of the subchondral bone as instructed by the ifu.On (b)(6) 2024, the patient underwent arthroscopy due to post-operative recurring effusion of the knee.The mfc implant was removed due to implant loosening.No additional information is expected.Final report.
 
Additional Manufacturer Narrative
Analysis of production records found no issues associated with the lot/sn.It is the manufacturer's assessment that due to the proud positioning of the implant, once the patient returned to daily activities and regained full weight bearing, the implant was exposed to the weight bearing forces which might have led to micromovements, resulting in implant loosening.Implant loosening due to implant protrusion is a known risk.

Brand Name
AGILI-C
Common Device Name
AGILI-C
Manufacturer (Section D)
CARTIHEAL LTD.
17 atir yeda
kfar saba, 44643 13
IS  4464313
Manufacturer (Section G)
CARTIHEAL
17 atir yeda
kfar saba, 44643 13
IS   4464313
Manufacturer Contact
adam waksman
3 reuten dr.
closter, NJ 07624
MDR Report Key20260989
Report Number3013881076-2024-00002
Device Sequence Number15666216
Product Code QRU
UDI-Device Identifier07290019087182
UDI-Public07290019087182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAGILI-C 7.5MM
Device Catalogue NumberCH-075
Device Lot Number144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite